L’espace classifiant de la K-théorie algébrique
Publications du Département de mathématiques (Lyon), Tome 12 (1975) no. 2, pp. 57-69.
@article{PDML_1975__12_2_57_0,
     author = {Cr\'etin, Michel},
     title = {L{\textquoteright}espace classifiant de la $\mathrm {K}$-th\'eorie alg\'ebrique},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {57--69},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {12},
     number = {2},
     year = {1975},
     zbl = {0355.18020},
     mrnumber = {409607},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1975__12_2_57_0/}
}
TY  - JOUR
AU  - Crétin, Michel
TI  - L’espace classifiant de la $\mathrm {K}$-théorie algébrique
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1975
DA  - 1975///
SP  - 57
EP  - 69
VL  - 12
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1975__12_2_57_0/
UR  - https://zbmath.org/?q=an%3A0355.18020
UR  - https://www.ams.org/mathscinet-getitem?mr=409607
LA  - fr
ID  - PDML_1975__12_2_57_0
ER  - 
Crétin, Michel. L’espace classifiant de la $\mathrm {K}$-théorie algébrique. Publications du Département de mathématiques (Lyon), Tome 12 (1975) no. 2, pp. 57-69. http://archive.numdam.org/item/PDML_1975__12_2_57_0/

[1] D. Quillen, Cohomology of groups, Act. Congr. Inst. Math., 1970, T. 2, p. 47-51. | MR 488054 | Zbl 0225.18011

[2] D. Quillen, On the cohomology and K-theory of the general linear groups over a finite field, Ann. of Math., 96 (1972), p. 552-586. | MR 315016 | Zbl 0249.18022

[3] J.B. Wagoner, Delooping classifying spaces in algebraic K-theory. Top. vol. 11 (19) p. 349-370. | MR 354816 | Zbl 0276.18012